The ClaritineDifference – makes it significant

Claritine 10 mg tablets "Loratadine"*

Each tablet contains the active ingredient 10 mg of Loratadine; which belongs to a group of medicines called "antihistamines.1

 
 
 
Active Ingredient: Loratadine 10 mg
Target Patient: Adults
(>30kg weight)
Indication: Hay fever and Hives
Dosage: >30kg
– one tablet once daily
(*Please refer to the complete patient information leaflets for more information. The dosage may vary depending on the health status (e.g. liver disease); consult your healthcare provider in such situations.)
  • Symptom Relief


    Claritine is indicated to relieve symptoms associated with allergic rhinitis (hay fever) such as sneezing, runny or itchy nose, and burning or itchy eyes.

    Claritine also relieves symptoms of hives (a very itchy skin rash with bumps). It relieves symptoms throughout the day, enabling you to perform the usual daily activities and sleep well.1


  • Caution

    Do not use if allergic to loratadine or any of the ingredients in the product. Not recommended for nursing or pregnant women. You should talk to a doctor if you have liver disease or are taking/have recently taken any other medicines.1



Claritine 1mg/ml Syrup:*

Claritine Syrup contains 1 mg/mL micronized loratadine, an antihistamine, to be administered orally.3

 
Active Ingredient: Loratadine 1 mg/ml
Target Patient: Children (2-12 years of age)
Indication: Hay fever and Hives
Dosage: 30kg – 10ml once daily
30kg – 5ml once daily
  • Symptom Relief

    Claritine syrup relieves symptoms associated with allergic rhinitis (hay fever) such as sneezing, runny or itchy nose, and burning or itchy eyes in children over the age of two years who weigh more or less than 30 kg. Claritine syrup may also be used to help relieve symptoms of idiopathic chronic urticaria or hives (itching, redness and number and size of hives). The effect of Claritine will last for a whole day and should help you to continue your normal daily activities and sleep. You should talk to a doctor if your child is not feeling better or if he/she feels worse.3


  • Caution

    Do not use if allergic to loratadine or any of the ingredients in the product. Not recommended for nursing or pregnant women. You should talk to the doctor or pharmacist before taking Claritine if you have severe liver disease.3


*Please consult your Pharmacist or Physician before using any medication.

Need rapid relief from allergies? FIND A STORE

CLARITINE vs. OTHERS

Doctor Recommended Oral Non-drowsy Allergy Brand 24 hours allergy relief Non-drowsy formula
#1Doctor Recommended Oral Non-drowsy Allergy Brand 24 hours allergy relief Non-drowsy formula
Claritine1
(Loratadine)
Green Ellipse Green Ellipse Green Ellipse
Cetirizine®54 Transparent Ellipse Green Ellipse Transparent Ellipse
Fexofenadine®55 Transparent Ellipse Green Ellipse Green Ellipse
Desloratadine®56 Transparent Ellipse Green Ellipse Green Ellipse
Diphenhydramine®57 Transparent Ellipse Transparent Ellipse Transparent Ellipse
Paracetamol58
+ Diphenhydramine
Transparent Ellipse Green Ellipse Transparent Ellipse

Quality of Life with Claritine

Quality of Life is the general well-being related to your body, mind, as well as your social and work lives.6

And it is a concept we take seriously. Allergic disorders such as hay fever can cause symptoms including runny nose,

nasal congestion, sneezing, headache, thirst and disturbed sleep.7 These symptoms not only impose restrictions on your

life and impair overall quality of life.6 Claritine is a second-generation antihistamine that works to improve quality of life

of both adults and children, with long-lasting (24 hours) action and non-drowsy effectiveness.1,3,8